# SDR QXEA2014030300163

- Difficulty date: February 21, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N430QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4163
- Aircraft time: 16,393 hours, 17,637 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING SKIN MATING SURFACE UNDER PANEL 524CT HAS SEVERAL AREAS OF CORROSION.  BLENDED CORROSION IAW SRM 57-20-35-02-02.   PERFORMED ECI ON BLENDED AREAS. NO CRACKS FOUND IAW NDTM PART 6 51-00-01.
